User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Friedrich, Ulf; Münnich, Ralf; de Vries, Sven; Wagner, Matthias 
Non-TUM Co-author(s):
ja 
Cooperation:
national 
Title:
Fast integer-valued algorithms for optimal allocations under constraints in stratified sampling 
Abstract:
In stratified random sampling, minimizing the variance of a total estimate leads to the optimal allocation. However, in practice, this original method is scarcely appropriate since in many applications additional constraints have to be considered. Three optimization algorithms are presented that solve the integral allocation problem with upper and lower bounds. All three algorithms exploit the fact that the feasible region is a polymatroid and share the important feature of computing the globall...    »
 
Keywords:
Box constraints,German Census 2011,Greedy algorithm,Non-linear discrete optimization,Optimal allocation,Polymatroid 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Computational Statistics and Data Analysis 
Journal listet in FT50 ranking:
nein 
Year:
2015 
Journal volume:
92 
Pages contribution:
1-12 
Publisher:
Elsevier B.V. 
Print-ISSN:
01679473 
Key publication:
Ja 
Peer reviewed:
Ja 
International:
Nein 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Ja 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein